Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018, Article ID 5360857, 13 pages
https://doi.org/10.1155/2018/5360857
Research Article

Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in

Department of Mathematics, Sogang University, Seoul 04107, Republic of Korea

Correspondence should be addressed to Sanghyun Cho; rk.ca.gnagos@ohchs

Received 2 March 2018; Accepted 5 July 2018; Published 18 July 2018

Academic Editor: Milan Pokorny

Copyright © 2018 Sanghyun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanghyun Cho, “Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in ,” Abstract and Applied Analysis, vol. 2018, Article ID 5360857, 13 pages, 2018. https://doi.org/10.1155/2018/5360857.